# SDR UALA2011032801455

- Difficulty date: March 28, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,837 hours, 11,311 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Seat 1b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING PIECE LOOSE AT BOTTOM OF SEAT 3B. EMERGENCY LIGHTS CHECKED OKAY AT 3B, FOUND MISSING EMERGENCY LIGHT AT 1B. REPLACED LIGHT CHECKED OKAY.
